Alert archive / Michigan / Beach Hazards Statements in 2014

Beach Hazards Statement 4, NWS Marquette, MI

September 6, 2014Alger County, Michigan

NWS Marquette, MI issued this beach hazards statement at Sep 6, 2014, 4:19 AM EDT for Alger County, Michigan. It took effect at Sep 6, 2014, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2014, 4:19 AM EDT (08:19 UTC)
In effect from
Sep 6, 2014, 12:00 PM EDT
Expired
Sep 6, 2014, 7:00 PM EDT
In force
7 hr
Issued by
NWS Marquette, MI

County Alger County, MI

The radar

The Marquette radar (KMQT), 77 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WHUS43 KMQT 060819
CFWMQT

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
419 AM EDT SAT SEP 6 2014

MIZ006-062300-
/O.NEW.KMQT.BH.S.0004.140906T1600Z-140906T2300Z/
ALGER-
INCLUDING THE BEACHES...NEAR AU TRAIN BAY...
AND ALONG PICTURED ROCKS
419 AM EDT SAT SEP 6 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM NOON EDT TODAY THROUGH
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS ARE 
  EXPECTED ALONG THE LAKE SUPERIOR SHORELINE.

* STRONG RIP CURRENTS...EXPECTED.

* STRONG OUTLET CURRENTS...EXPECTED.

LOCATIONS/IMPACTS

CURRENT RELATED FATALITIES AND RESCUES IN THE PAST HAVE OCCURRED
DURING WAVE CONDITIONS SIMILAR TO TODAY NEAR THE EXPOSED REGIONS OF
GRAND MARAIS HARBOR...AND THE PICTURED ROCKS NATIONAL LAKESHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER. PAY ATTENTION TO BEACH FLAGS AND SIGNS POSTED
AT BEACH ACCESS POINTS AND LIFEGUARD STATIONS.  

DANGEROUS CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE. THEY OCCUR
MOST OFTEN AT BREAKS OR LOW SPOTS IN SANDBARS...NEAR SHORELINE
STRUCTURES...AND NEAR RIVER MOUTHS OR OTHER WATER OUTLETS. TO
LEARN ABOUT THE TYPES OF DANGEROUS CURRENTS ON THE GREAT LAKES...
VISIT HTTP://WWW.CRH.NOAA.GOV/MQT/?N=DANGEROUSCURRENTS

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...
HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS (ALL
LOWER CASE)

&&

$$

KF
1 follow-up statement
384 
WHUS43 KMQT 061849
CFWMQT

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
249 PM EDT SAT SEP 6 2014

MIZ006-062300-
/O.CON.KMQT.BH.S.0004.000000T0000Z-140906T2300Z/
ALGER-
INCLUDING THE BEACHES...NEAR AU TRAIN BAY...
AND ALONG PICTURED ROCKS
249 PM EDT SAT SEP 6 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS ARE 
  EXPECTED ALONG THE LAKE SUPERIOR SHORELINE. 

* STRONG RIP CURRENTS...EXPECTED.

* STRONG OUTLET CURRENTS...EXPECTED.

LOCATIONS/IMPACTS

CURRENT RELATED FATALITIES AND RESCUES IN THE PAST HAVE OCCURRED
DURING WAVE CONDITIONS SIMILAR TO TODAY NEAR THE EXPOSED REGIONS
OF GRAND MARAIS HARBOR...AND THE PICTURED ROCKS NATIONAL
LAKESHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER. PAY ATTENTION TO BEACH FLAGS AND SIGNS POSTED
AT BEACH ACCESS POINTS AND LIFEGUARD STATIONS.

DANGEROUS CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE. THEY OCCUR
MOST OFTEN AT BREAKS OR LOW SPOTS IN SANDBARS...NEAR SHORELINE
STRUCTURES...AND NEAR RIVER MOUTHS OR OTHER WATER OUTLETS. TO
LEARN ABOUT THE TYPES OF DANGEROUS CURRENTS ON THE GREAT LAKES...
VISIT HTTP://WWW.CRH.NOAA.GOV/MQT/?N=DANGEROUSCURRENTS

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-
SURVEY.PHP?CODE=CHMBHS (ALL LOWER CASE)

&&

$$

SRF

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 6, 3:46 AM EDT, 33 minutes earlier.

Area forecast discussion, Sep 6, 3:46 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
346 AM EDT SAT SEP 6 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM EDT SAT SEP 6 2014

DRIER. LOOKING AT THE LATEST WV IMAGERY...A PUNCH OF DRY AIR
STRETCHED FROM THE OR COAST THROUGH SD AND N WI THROUGH THE W HALF
OF THE CWA. THIS IS OUT AHEAD OF A SHORTWAVE AND SFC TROUGH ACROSS W
ONTARIO. A VERY BROKEN LINE OF LIGHT SHOWERS HAS BEEN THE RESULT
OVER THE ARROWHEAD OF MN EARLY THIS MORNING. LOOK FOR THE SHOWERS TO
CONTINUE TOWARDS UPPER MI AND CONTINUE TO WEAKEN. MAINLY MID TO HIGH
CLOUDS WILL BE THE RESULT INITIALLY THIS MORNING. THE SECONDARY
RESULT WILL BE INCREASED NW WINDS THIS AFTERNOON...PARTICULARLY
ACROSS THE KEWEENAW PENINUSLA AND THE E THIRD OF UPPER MI. THESE
FAVORABLE NW WINDS...LINGERING MOISTURE...AND DAYTIME HEATING COULD
RESULT IN SOME CU DEVELOPMENT. LOOK FOR ANY CLOUDS THAT DEVELOP TO
QUICKLY EXIT SE DURING THE MID AFTERNOON HOURS. LOWERED MAX T FCST
FOR TODAY SLIGHTLY ALONG THE LAKE SUPERIOR SHORELINE...WITH 60S MOST
PLACES AND A FEW 60S OVER S CENTRAL UPPER MI NEAR LAKE MI.

FOR TONIGHT...CLOUDS WILL SLOWLY ADVANCE S ACROSS LAKE SUPERIOR
ASSOCIATED WITH THE WEAK SFC LOW/TROUGH ALONG THE MN/MANITOBA/QUEBEC
BORDER AT 00Z SUNDAY. EXPECT THE TROUGH TO EXTENT E ACROSS LAKE
SUPERIOR BY 06Z SUNDAY AND DIP S OVERNIGHT...EXTENDING W TO E ACROSS
THE KEWEENAW PENINSULA BY LATE TONIGHT. DESPITE THE ADDITIONAL
CLOUDS AND WARMING 850MB TEMPS TO AROUND 11C OVERNIGHT...40F STILL
LOOK COMMON FOR MOST LOCATIONS TONIGHT. WARMER READINGS IN THE 40S
CAN BE EXPECTED W AND CENTRAL ALONG THE LAKE SUPERIOR SHORELINE.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 345 AM EDT SAT SEP 6 2014

EXPECT RELATIVELY QUIET WX WITH AOA NORMAL TEMPS SUN INTO TUE AS HI
PRES SHIFTS E FM THE UPR MS RIVER VALLEY ON SUN INTO THE CNDN
MARITIMES ON TUE UNDER A SLOWLY BACKING ZONAL FLOW ALF. AS AN UPR
TROF AMPLIFIES IN THE PLAINS AND A SFC LO PRES IMPACTS THE UPR LKS
DURING THE MID TO LATE WEEK TIME...POPS WL BE ON THE INCRS. MUCH
COOLER WX AND EVEN SOME LK EFFECT SHOWERS LOOK TO BE A GOOD BET FOR
LATER IN THE WEEK AS THE UPR TROF SHIFTS INTO THE GREAT LKS OVER A
DEEP CYC NW FLOW ON THE SW FLANK OF THE SFC LO LIFTING NEWD TOWARD
JAMES BAY.

SUN...SFC HI PRES IS FCST TO DRIFT FM IOWA ENEWD THRU THE DAY ON THE
SRN FLANK OF A LO PRES TROF/STNRY FNT EXTENDING W-E ACRS LK SUP. AS
THIS HI PRES MERGES LATE IN THE DAY OVER SE ONTARIO WITH ANOTHER
WEAKER HI THAT WL BE TO THE N OF THE TROF EARLY IN THE DAY...A
STRONGER SW FLOW WL DVLP OVER THE UPR LKS AND HELP LIFT THE FNT TO
THE N AS A WARM FNT TOWARD 00Z MON. MOST OF THE MODELS INDICATE A
BAND OF HI MID LVL RH WL IMPACT MAINLY THE NRN TIER OF THE U.P. NEAR
THIS FNT JUST TO THE S OF A SHRTWV TRACKING ESEWD THRU ONTARIO JUST
N OF LK SUP AND BEFORE THE BNDRY RETREATS TO THE NE. SOME OF THE
MODELS EVEN GENERATE SOME LGT PCPN OVER UPR MI AND/OR LK SUP...BUT
DRYNESS OF THE LLVLS SHOWN ON NAM/GFS FCST SDNGS AND PASSAGE OF
SHARPER H85-5 QVECTOR CNVGC TO THE N CLOSER TO SHRTWV TRACK WARRANTS
A DRY FCST. ALTHOUGH THE CLDS MAY SLOW THE DIURNAL TEMP INCRS OVER
THE NRN TIER...EXPECT TEMPS TO RISE WELL INTO THE 70S OVER THE SRN
TIER WHERE THERE WL BE MORE SUNSHINE AND FCST SDNGS SHOW AN INVERTED
V TYPE LOOK WITH LAPSE RATES NEAR ADIABATIC IN THE PRESENCE OF H85
TEMPS ARND 12C.

SUN NGT THRU MON NGT...THE SFC HI PRES IS FCST TO DRIFT INTO NEW
ENGLAND ON MON...WITH A STEADY SSW FLOW ON ITS WESTERN FLANK
DOMINATING THE UPR LKS. ALTHOUGH DRIER MID LVL AIR WL MOVE INTO THE
AREA ON SUN NGT AFTER THE STNRY FNT LIFTS TO THE NE...THE STRONGER
SW FLOW WL TEND TO LIMIT THE FALL OF TEMP...ESPECIALLY OVER THE W IN
THE DOWNSLOPE AREAS NEAR LK SUP. ON MON/MON NGT...A SHRTWV MOVING
THRU THE SRN BRANCH FLOW OVER THE CONUS WL BE MOVING THRU THE UPR
MIDWEST INTO THE GREAT LKS. MODELS SHOW SOME H85 THETA E ADVCTN IN
ADVANCE OF THIS DISTURBANCE...SO EXPECT AN INCRS IN CLD COVER
BEGINNING ON MON AFTN. THESE CLDS WL OFFSET THE STRONG S FLOW AND
LIMIT THE DAYTIME TEMP INCRS ON MON. AREAS DOWNWIND OF LK MI WL SEE
MODERATION THERE AS WELL. ALTHOUGH SOME MODELS GENERATE SOME LGT
PCPN RELATED TO THE MSTR INFLUX...THE MAJORITY SHOW DEEP LYR QVECTOR
DVGC OVER UPR MI...CONTRIBUTING TO THE INVRN SHOWN ON THE GFS FCST
SDNGS NEAR H8 THAT WOULD LIMIT ANY SHOWERS. SO OPTED TO GO WITH A
DRY FCST DURING THIS PERIOD FOR NOW. THE COMBINATION OF THE CLDS
ASSOCIATED WITH THIS SHRTWV/STEADY SSW WIND WL HOLD LO TEMPS ABV
NORMAL ON MON NGT. TEMPS WL BE WARMEST AND ONLY A COUPLE OF DEGREES
BLO 60 IN THE DOWNSLOPE AREAS NEAR LK SUP.

TUE...A WEAK SHRTWV RDG IS PROGGED TO FOLLOW THE DEPARTING
DISTURBANCE...BRINGING SOME MID LVL DRYING TO THE UPR LKS. ALTHOUGH
A SFC TROF WL BE APRCHG FM THE NW...THE LACK OF DYNAMIC SUPPORT
WITH DRY/CAPPED MID LVLS INDICATES THE DAY SHOULD BE DRY. WL CARRY
NO MORE THAN SCHC POPS TO ACCOUNT FOR THE ARRIVAL OF THE WEAKENING
TROF.

TUE NGT THRU WED NGT...ALTHOUGH THERE IS A GENERAL CONSENSUS AN UPR
TROF WL BEGIN DEEPENING IN THE PLAINS TOWARD MID WEEK AND THAT LO
PRES WL DVLP AND INTENSIFY SOMEWHERE IN THE NCENTRAL CONUS ON THE
ERN FLANK OF THE UPR TROF...THE MEDIUM RANGE GUIDANCE DIFFERS ON THE
DETAILS OF THE EVOLUTION/TRACK OF THE SFC LO. THE 00Z GFS/CNDN
MODELS SHOW A FARTHER E TRACK FOR THE LO PRES AND SUG A COOL...
SHOWERY DAY ON WED WITH A CYC NE FLOW. THE 00Z ECWMF ON THE OTHER
HAND SHOWS A MORE VIGOROUS LO TRACKING FARTHER W AND THRU CENTRAL
UPR MI ON WED EVNG. WL RELY ON THE MODEL CONSENSUS FCST FOR THIS
PERIOD.

THU/FRI...LOOKS LIKE MUCH COOLER AIR WL INVADE THE UPR LKS LATE IN
THE WEEK AS THE DEEPENING SFC LO SHIFTS TO THE NE AND A LARGE SCALE
CYC NW FLOW TAKES SHAPE OVER THE UPR LKS AS THE DEEP UPR TROF MOVES
FM THE PLAINS TO OVHD. THE 00Z GFS/ECMWF BOTH INDICATE H85 TEMPS MAY
FALL AS LO AS -4C AND CONTRIBUTE TO SOME LK EFFECT SHOWERS. BUMPED
UP MODEL CONSENSUS FCST POPS A BIT ON FRI WHEN THE H85 THERMAL TROF
IS PROGGED TO ARRIVE IN THE PRESENCE OF SHARP CYC NW FLOW AND DEEP
MSTR UNDER THE AXIS OF LOWER HGTS.
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1208 AM EDT SAT SEP 6 2014

WITH LOW-LEVEL DRY AIR OVER THE AREA...VFR CONDITIONS WILL BE THE
RULE AT KIWD/KCMX/KSAW THRU THIS FCST PERIOD. WEAK TROUGH PASSAGE
THIS MORNING WILL RESULT IN GUSTY WNW WINDS...ESPECIALLY AT KCMX.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 345 AM EDT SAT SEP 6 2014

A HIGH CENTERED OVER THE N CENTRAL PLAINS THIS MORNING WILL DRIFT E
THROUGH THE LOWER GREAT LAKES ON SUNDAY...TO THE SOUTH OF A TROUGH
OVER LAKE SUPERIOR. NW GUSTS OF 20-30KT WILL SLOWLY PUSH W TO E
ACROSS LAKE SUPERIOR THROUGH THE DAY TODAY. AS THE HIGH MOVES INTO
NEW ENGLAND ON MONDAY...AND THE CANADIAN MARITIMES ON
TUESDAY...EXPECT ANOTHER TROUGH TO SLIP SLOWLY SE THROUGH NW ONTARIO
AND INTO THE UPPER GREAT LAKES. THIS TROUGH WILL DROP SE ACROSS LAKE
SUPERIOR ON WEDNESDAY...WHILE A LOW DEVELOPS ACROSS THE CENTRAL
PLAINS. AS A HEADS-UP WE COULD SEE THE FIRST WIDESPREAD GALE EVENT
OF THE YEAR POSSIBLE FOR THE MIDDLE OR END OF NEXT WEEK.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...KF
LONG TERM...KC
AVIATION...ROLFSON
MARINE...KF
Hazardous weather outlook, Sep 5, 3:21 PM EDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
321 PM EDT FRI SEP 5 2014

MIZ001>007-009>014-084-085-061200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
321 PM EDT FRI SEP 5 2014 /221 PM CDT FRI SEP 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

LSZ162-240>251-263>267-061200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
321 PM EDT FRI SEP 5 2014 /221 PM CDT FRI SEP 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

LMZ221-248-250-061200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
321 PM EDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

07

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:58 AM EDTSmall Craft AdvisoryMQT19 hr

Nearby

Beach Hazards Statements in Michigan, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.